So the Vagisil has helped the crazy itching I've been having but not the burning. I DO NOT have any discharge, weird smells or infections. I haven't shaved in awhile (almost a month). Last night was a night from hell, for some reason I was ungodly itchy and ended up scratching to the point of bleeding. Since now there's open scratches, the Vagisil burned like hell. So I decided since I'm not itchy to use a generic version of neosporin plus pain to heal the cuts. I do have eczema so that's most likely the reason why I'm taking forever to heal. A couple days ago, I was EXTREMELY comfortable to the point where I was basically in tears. I couldn't sit, stand or walk. I was only comfortable when I laid on my back with my legs open. Thank goodness I'm not like that anymore (knock on wood). I have also been using an ice pack to ease the slight itch and burn, I usually wrap it in a CLEAN cotton sock or a CLEAN thin dish towel. That helps temporarily. Also, when I pee it hurts. It doesn't hurt to ACTUALLY pee, meaning my urethra doesn't hurt, it burns when the urine gets on the open skin (which is expected). Every time I urinate, I dab my area dry, then use a clean cold washcloth to dab the vulva area. Which I still have a slight burning sensation after that. I do believe that I may have sensitive skin. So I got the Dove Unscented Sensitive Skin Beauty Bar. I'm also not going to use fabric softener anymore. Speaking of fabric softener, about 3 weeks ago, my mom switched from Downy fabric softener to Gain. And that's about the time I started itching. Maybe that's what caused this whole mess? Also, could the burning be due to just scratching myself pretty much raw? This is driving me insane. I can't even be intimate with my fiance. We haven't had sexual intercourse in about a month and I really want to but I fear that it'll just burn more. Help?
If the itching started when your mom switched fabric softeners, then you could be having a reaction to that. Having scratched til you bleed, you need to be careful about secondary infections. If you haven't had a doctor take a sample and confirm yeast, I wouldn't use anti-yeast products. As someone with eczema, you probably shouldn't be using ANY fabric softener, and should probably use fragrance free soaps, including laundry detergent. Note that sometimes "unscented" stuff has a masking fragrance, so make sure to read labels or go for "fragrance free", which really doesn't have fragrance. As my doctor says, eczema is the itch that rashes, so scratching will create more eczema patches.
Keep cleaning the area gently with the wet washcloth after peeing, to make sure you get all the irritating urine off. Loose cotton clothing is good too. I'm not sure about using neosporin in that area--maybe ask a pharmacist about it, or your doctor. The cuts are probably the source of the burning, and sex would be a bad idea right now (wait until you're healed).
@lili it's not thrush, i've been tested for everything and came up negative
@anonymouse i've always used fabric softeners with no problems.. my mom said she'll go back to downy, but i'm just not going to use it anymore. as for the neosporin, my doctor said it's ok to use as long as it actually isn't IN me.I do believe that it's the cuts also that's the culprit. and i know sex would be a bad idea, he's understanding about it. which is a good thing. also, since wednesday night, i've been sleeping without undies or pants and that seems to "air it out" a bit and help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.